# SDR SWAA2023092188748

- Difficulty date: August 12, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 64,361 hours, 38,208 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL# 241AF DELAMINATED.<[01] FABRICATED FLOOR PANEL 241AF REF: DWG# 144A5810-127 AND SRM 53-00-50-2R-0 INSTALLATION WILL BE ACCOMPLISH ON CLOSING CARD : TTG8Q00MDT9J;[02] VERIFIED AND INSPECTED STEP #1; FABRICATED FLOOR PANEL 241AF.
